Please use this identifier to cite or link to this item:
Title: Embedding Galois problems and reduced norms
Author: Crespo Vicente, Teresa
Keywords: Teoria algebraica de nombres
Teoria de Galois
Algebraic number theory
Galois theory
Issue Date: 1991
Publisher: American Mathematical Society
Abstract: For certain embedding problems $\tilde{G} \rightarrow G \simeq \operatorname{Gal}(L\mid K)$ associated to a representation $t: G \rightarrow \operatorname{Aut} A$ of the group G by automorphisms of a central simple K-algebra A of dimension n2, we prove that the solutions are the fields L((rN(z))1/n), with r running over K*/K* n and N(z) the reduced norm of an invertible element z in the algebra B ⊗ L, for B the twisted algebra of A by t.
Note: Reproducció digital del document publicat en format paper, proporcionada per JSTOR
It is part of: Proceedings of the American Mathematical Society, 1991, vol. 112, núm. 3, p. 637-639.
Related resource:
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
73543.pdf346.03 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.